MathSciNet Relay Station
MathSciNet bibliographic data
MR1403261 49L20 (60H15 93E20)
Kolokoltsov, V. N. Stochastic Hamiltonian-Jacobi-Bellman equation and stochastic Hamiltonian systems. J. Dynam. Control Systems 2 (1996), no. 3, 299–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement